# SDR CALA2022032500790

- Difficulty date: March 25, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 71,943 hours, 30,891 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Hinge
- Part number: NA
- Part serial: NA
- Condition: Cracked
- Location: Aft Cargo Door H
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(SDR) DURING INSPECTION OF AFT CARGO DOOR HINGE, NDT FOUND DISCR EPANCY IN 3EA HOLES. HOLE WITH DISCREPANCY DRILLED TO OVERSIZE IAW SRM 51-44-11/001 T ABLE 16 FINAL DIAMETER AT HOLE A: 0.213", AND HOLES B&C: 0.197". HFEC C/W - NO CRACKS OR OTHER DAMAGE NOTED. EMP: V936039 WC: 00 27968 STA: ST ENG BFM
